ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Markusa st. 22, Vladikavkaz,
362027, RNO-A, Russia
Phone: (8672)50-18-06
E-mail: rio@smath.ru

 

 

 

Яндекс.Метрика

Volume 23, 2021, Issue 4

Almost Convergent 0-1-Sequences and Primes


Avdeev N. N.
Vladikavkaz Mathematical Journal. 2021 . Vol. 23. Issue 4. P.5-14
DOI 10.46698/p9825-1385-3019-c
 

Quasi-Two-Dimensional Coefficient Inverse Problem for the Wave Equation in a Weakly Horizontally Inhomogeneous Medium with Memory


Akhmatov, Z. A.  , Totieva, Zh. D.
Vladikavkaz Mathematical Journal. 2021 . Vol. 23. Issue 4. P.15-27
DOI 10.46698/l4464-6098-4749-m
 

On Weakly Supplemented Carpets of Lie Type over Commutative Rings


Badin, P. S. , Nuzhin, Y. N. , Troyanskaya, E. N.
Vladikavkaz Mathematical Journal. 2021 . Vol. 23. Issue 4. P.28-34
DOI 10.46698/g1659-3294-1306-k
 

Pluriharmonic Definable Functions in Some o-Minimal Expansions of the Real Field


Berraho, M.
Vladikavkaz Mathematical Journal. 2021 . Vol. 23. Issue 4. P.35-40
DOI 10.46698/w9805-4567-8091-g
 

A Pointwise Condition for the Absolute Continuity of a Function of One Variable and Its Applications


Vodopyanov, S. K.
Vladikavkaz Mathematical Journal. 2021 . Vol. 23. Issue 4. P.41-49
DOI 10.46698/m7572-3270-2461-v
 

About Subgroups Rich in Transvections


Dzhusoeva, N. A. , Ikaev, S. S.  , Koibaev, V. A.
Vladikavkaz Mathematical Journal. 2021 . Vol. 23. Issue 4. P.50-55
DOI 10.46698/o2081-1390-1031-t
 

Topological Unified \((r, s)\)-Entropy of Continuous Maps on Quasi-Metric Spaces


Kazemi, R.  , Miri, M. R.  ,  Mohtashami Borzadaran, G. R.
Vladikavkaz Mathematical Journal. 2021 . Vol. 23. Issue 4. P.56-67
DOI 10.46698/p8176-1984-8872-z
 

Distance-Regular Graphs with Intersection Arrays {7,6,6;1,1,2} and {42,30,2;1,10,36} Do not Exist


Makhnev, A. A. , Bitkina, V. V. , Gutnova, A. K.
Vladikavkaz Mathematical Journal. 2021 . Vol. 23. Issue 4. P.68-76
DOI 10.46698/y2738-1800-0363-i
 

Existence of Weakly Periodic Gibbs Measures for the Ising Model on the Cayley Tree of Order Three


Rahmatullaev, M. M.  , Dekhkonov, J. D.
Vladikavkaz Mathematical Journal. 2021 . Vol. 23. Issue 4. P.77-88
DOI 10.46698/h4964-7674-7067-w
 

Bounded Orthomorphisms Between Locally Solid Vector Lattices


Sabbagh, R. , Zabeti, O.
Vladikavkaz Mathematical Journal. 2021 . Vol. 23. Issue 4. P.89-95
DOI 10.46698/c1197-8093-8231-u
 

Local Grand Lebesgue Spaces


Samko, S. G. , Umarkhadzhiev, S. M.
Vladikavkaz Mathematical Journal. 2021 . Vol. 23. Issue 4. P.96-108
DOI 10.46698/e4624-8934-5248-n
 

A Note on Periodic Rings


Danchev, P. V.
Vladikavkaz Mathematical Journal. 2021 . Vol. 23. Issue 4. P.109-111
DOI 10.46698/q0369-3594-2531-z
 

Structure of Archimedean \(f\)-Rings


Kusraev, A. G.  , Tasoev, B. B.
Vladikavkaz Mathematical Journal. 2021 . Vol. 23. Issue 4. P.112-114
DOI 10.46698/y9119-0112-6583-w
 

Every Lateral Band is the Kernel of an Orthogonally Additive Operator


Pliev, M. A.
Vladikavkaz Mathematical Journal. 2021 . Vol. 23. Issue 4. P.115-118
DOI 10.46698/e4075-8887-4097-s
 

About the Life and Work of S. B. Stechkin (1920-1995)


Tikhomirov, V. M. , Magaril-Ilyaev, G. G.
Vladikavkaz Mathematical Journal. 2021 . Vol. 23. Issue 4. P.119-128
 

Aleksandr Alekseevich Borovkov reached 90 years


Kusraev, A. G.  , Kutateladze, S. S.
Vladikavkaz Mathematical Journal. 2021 . Vol. 23. Issue 4. P.129-130
 

Alexey Nikolaevich Karapetyants (on the occasion of his 50th birthday)



Vladikavkaz Mathematical Journal. 2021 . Vol. 23. Issue 4. P.131-132
 
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors |  
© 1999-2022 ёжный математический институт